# SDR SWIA200210844

- Difficulty date: May 14, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 13,847 hours, 20,097 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL FORWARD DOOR LIGHT ILLUMINATED.  ABORTED TAKEOFF.  ADJUSTED PAX DOOR MICROSWITCH AS REQUIRED.  OPS CHECK GOOD.
